Zatorowość plucna w przebiegu raka żolądka
Author(s): ZiÃ³lkowska Ewa, Biedka Marta,WiÅ?niewski Tomasz, Makarewicz Adrianna, Makarewicz Roman, Å»muda ElÅ¼bieta
The prevalence of clinically apparent venous thromboembolism (VTE) of up to 15% across all cancer patients and over 50% of palliative care inpatients. Acute pulmonary embolism (PE) is a relatively common event with a wide spectrum of clinical presentation that ranges from small asymptomatic and incidentally detected subsegmental to massive PE that can causes death. Acute pulmonary embolism is common in patients with any cancer and the incidence is increased by surgery, chemotherapy, radiotherapy and disease progression. Chemotherapeutic agents may also contribute to hypercoagulability by enhancing the release of procoagulants and cytokines from tumour cells, producing toxic substances, that can damage the endothelium, and reducing levels of natural anticoagulants. Thus the aim of our work is to present the case of a stomach cancer patient who experienced pulmonary embolus during radiochemotherapy as a adjuvant oncological treatment.
Share this article
Submitted PhD thesis in Biotechnology at GITAM University, Vizag.
The Past Head, General Administration of Pharmaceutical Care at Ministry of Health,
Saudi Arabia Critical Care/TPN
Clinical Pharmacist Ministry of Health,
Riyadh, Saudi Arabia.
Department of Radiation Oncology
Asahi University Hospital
Gifu city, Gifu, Japan
Maher Abdel Fattah Al-Shayeb
Department of Surgical Sciences, Ajman University, UAE
Institute of Gynecology and Obstetrics, Medical University of Lodz, I Clinic of Gynecology and Gynecological Oncology (Lodz, Poland)
Citations : 61
- Euro Pub
- Google Scholar
- Medical Project Poland
- Cancer Index
- Gdansk University of Technology, Ministry Points 20